Abstract and Applied Analysis

Oscillation Criteria for Second-Order Nonlinear Dynamic Equations on Time Scales

Shao-Yan Zhang and Qi-Ru Wang

Full-text: Open access

Abstract

This paper is concerned with oscillation of second-order nonlinear dynamic equations of the form ( r ( t ) ( ( y ( t ) + p ( t ) y ( τ ( t ) ) ) Δ ) γ ) Δ + f 1 ( t , y ( δ 1 ( t ) ) ) + f 2 ( t , y ( δ 2 ( t ) ) ) = 0 on time scales. By using a generalized Riccati technique and integral averaging techniques, we establish new oscillation criteria which handle some cases not covered by known criteria.

Article information

Source
Abstr. Appl. Anal., Volume 2012 (2012), Article ID 743469, 20 pages.

Dates
First available in Project Euclid: 28 March 2013

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1364475952

Digital Object Identifier
doi:10.1155/2012/743469

Mathematical Reviews number (MathSciNet)
MR2999899

Zentralblatt MATH identifier
1261.34071

Citation

Zhang, Shao-Yan; Wang, Qi-Ru. Oscillation Criteria for Second-Order Nonlinear Dynamic Equations on Time Scales. Abstr. Appl. Anal. 2012 (2012), Article ID 743469, 20 pages. doi:10.1155/2012/743469. https://projecteuclid.org/euclid.aaa/1364475952


Export citation

References

  • H.-W. Wu, R.-K. Zhuang, and R. M. Mathsen, “Oscillation criteria for second-order nonlinear neutral variable delay dynamic equations,” Applied Mathematics and Computation, vol. 178, no. 2, pp. 321–331, 2006.
  • S. H. Saker, R. P. Agarwal, and D. O'Regan, “Oscillation results for second-order nonlinear neutral delay dynamic equations on time scales,” Applicable Analysis, vol. 86, no. 1, pp. 1–17, 2007.
  • S.-Y. Zhang and Q.-R. Wang, “Oscillation of second-order nonlinear neutral dynamic equations on time scales,” Applied Mathematics and Computation, vol. 216, no. 10, pp. 2837–2848, 2010.
  • S. H. Saker, “Oscillation criteria for a second-order quasilinear neutral functional dynamic equation on time scales,” Nonlinear Oscillations, vol. 13, no. 3, pp. 407–428, 2011.
  • Y. B. Sun, Z. L. Han, T. X. Li, and G. R. Zhang, “Oscillation criteria for secondorder quasilinear neutral delay dynamic equations on time scales,” Advances in Difference Equations, Article ID 512437, 14 pages, 2010.
  • M. Bohner and A. Peterson, Dynamic Equations on Time Scales: An Introduction with Applications, Birkhäuser, Boston, Mass, USA, 2001.
  • A. Del Medico and Q. Kong, “Kamenev-type and interval oscillation criteria for second-order linear differential equations on a measure chain,” Journal of Mathematical Analysis and Applications, vol. 294, no. 2, pp. 621–643, 2004.
  • R. M. Mathsen, Q.-R. Wang, and H.-W. Wu, “Oscillation for neutral dynamic functional equations on time scales,” Journal of Difference Equations and Applications, vol. 10, no. 7, pp. 651–659, 2004.
  • Y. Şahiner, “Oscillation of second-order delay differential equations on time scales,” Nonlinear Analysis, Theory, Methods and Applications, vol. 63, no. 5–7, pp. e1073–e1080, 2005.
  • Z.-Q. Zhu and Q.-R. Wang, “Frequency measures on time scales with applications,” Journal of Mathematical Analysis and Applications, vol. 319, no. 2, pp. 398–409, 2006.
  • E. Akin-Bohner, M. Bohner, and S. H. Saker, “Oscillation criteria for a certain class of second order Emden-Fowler dynamic equations,” Electronic Transactions on Numerical Analysis, vol. 27, pp. 1–12, 2007.
  • Z.-Q. Zhu and Q.-R. Wang, “Existence of nonoscillatory solutions to neutral dynamic equations on time scales,” Journal of Mathematical Analysis and Applications, vol. 335, no. 2, pp. 751–762, 2007.
  • H. Huang and Q.-R. Wang, “Oscillation of second-order nonlinear dynamic equations on time scales,” Dynamic Systems and Applications, vol. 17, no. 3-4, pp. 551–570, 2008.
  • Z.-H. Yu and Q.-R. Wang, “Asymptotic behavior of solutions of third-order nonlinear dynamic equations on time scales,” Journal of Computational and Applied Mathematics, vol. 225, no. 2, pp. 531–540, 2009.